On a distribution problem in finite sets. (English) Zbl 0239.10020


11J71 Distribution modulo one
11K06 General theory of distribution modulo \(1\)
60B10 Convergence of probability measures
Full Text: Numdam EuDML


[1] J.G.V.D. Corput [1] Verteilungsfunktionen II , Nederl. Akad. Wetensch. Proc. Ser. A. 38 (1935), 1058-1066. · Zbl 0013.05703
[2] H. Niederreiter [2] On the existence of uniformly distributed sequences in compact spaces, submitted for publication . · Zbl 0239.10019
[3] R. Tijdeman [3 ] On a distribution problem in finite and countable sets, submitted for publication . · Zbl 0261.05001
[4] H.G. Meijer [4] On a distribution problem in finite sets, to appear . · Zbl 0249.10024
[5] H. Niederreiter [5] A distribution problem in finite sets , Proc. Symp. on Applications of Number Theory to Numerical Analysis (MontrĂ©al, 1971) Academic Press, New York, to appear. · Zbl 0251.05002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.